Jump to content

Photo

Vitamin D?

vitamin vitamins vitamin d

4 replies to this topic

#1 Angeleto Derahano

Angeleto Derahano

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 24-February 12

Posted 24 February 2012 - 03:12 PM

Hey guys! So I have moderate acne, and have been doing some research. last summer I went to Croatia, where it was something like 30 degrees everyday. I spent about 2 weeks in the beach and my acne was completely gone. Then I came back to non sun existant england and my acne slowly returned :(. So I'm thinking I could be low on Vitamin D, which may be why I'm getting acne? Has Vitamin D worked for anyone? Would this supplement be okay to try?

http://www.amazon.co...30116838&sr=8-1

Thanks :)

#2 drkp

drkp

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 22-February 12

Posted 25 February 2012 - 01:42 PM

yep it's possible it could be very related to it...I would suggest running a blood test and checking your deficiency :)
there are a lot of threads dedicated to vitamin D3 here and it worked for a lot of people
I'm starting it today too with 1000iu and see if it helps
here's one of the threads:
http://www.acne.org/...-finally-clear/

#3 blackblake

blackblake

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 131
    Likes: 10
About Me
  • Gender:Male
  • Location:Florida
  • Interests:Getting rid of acne.
  • Joined: 05-May 09

Posted 25 February 2012 - 01:58 PM

Did you go in the ocean? Cause it could also be the ocean's salt water. I know i always clear up when i go to the ocean

#4 AutonomousOne1980

AutonomousOne1980

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 3,076
    Likes: 51
About Me
  • Gender:Male
  • Location:milwaukee, WI
  • Joined: 30-June 06

Posted 25 February 2012 - 05:36 PM

5000 iu might be too high, try 1000 iu. over time fat soluble vitamins build up in your tissues and take some time to be excreted, making them fairly toxic. one sign of vitamin d toxicity is kidney pain which may signal kidney calcification due to high blood levels of calcium, therefore the body mismanages calcium.
on sunny days, do not take any vitamin d supps.

#5 Jal V

Jal V

    Junior Member

  • Members
  • Posts & Likes
    Posts: 74
    Likes: 9
About Me
  • Gender:Male
  • Joined: 06-March 12

Posted 14 March 2012 - 02:16 PM

Just get your D levels checked and go from there. You should be fine starting out with 5000 iu to help bring the store up faster, but make sure it's D-3 and oil based. I'd recommend getting your levels checked once every couple months after you start so you can find a maintenance dose. The other thing about sun exposure is that the UV exposure has been shown to kills the bacteria (P. acnes) on the skin, so acne clears up. However, as DRKP mentioned, many have found success from supplementing vitamin D. It's hard to find a doctor anymore that doesn't recommend supplementing vitamin D so go for it.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users